MathSciNet Relay Station
MathSciNet bibliographic data
MR1204408 52B10 (52A55 57M50)
Rivin, Igor On geometry of convex ideal polyhedra in hyperbolic $3$-space. Topology 32 (1993), no. 1, 87–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement